RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 13–22 (Mi mz2430)  

On minimization of integral functionals on the space of measurable functions

A. L. Garkavi

Moscow Engineering Building Institute

Full text: PDF file (858 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1093–1099

Bibliographic databases:

UDC: 517
Received: 26.10.1992

Citation: A. L. Garkavi, “On minimization of integral functionals on the space of measurable functions”, Mat. Zametki, 54:5 (1993), 13–22; Math. Notes, 54:5 (1993), 1093–1099

Citation in format AMSBIB
\Bibitem{Gar93}
\by A.~L.~Garkavi
\paper On minimization of integral functionals on the space of measurable functions
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 13--22
\mathnet{http://mi.mathnet.ru/mz2430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267477}
\zmath{https://zbmath.org/?q=an:0832.46021}
\elib{http://elibrary.ru/item.asp?id=12733343}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1093--1099
\crossref{https://doi.org/10.1007/BF01208386}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300002}


Linking options:
  • http://mi.mathnet.ru/eng/mz2430
  • http://mi.mathnet.ru/eng/mz/v54/i5/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:76
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020